# SDR TWAA0013313

- Difficulty date: August 18, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FLOORBEAM CORRODED AT C1 GALLEY, STA 200 FROM RBL 44 TO RBL 56.  REMOVED OLD FLOORBEAM AND MADE NEW FROM DAC PRINT 5930536 AND 5930540 FROM EXTRUSION AND FASTENED PER SRM 51-30-02 PAGE 3.
